# SDR KCSA2015013102

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 79,602 hours, 10,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D17
- Part serial: 0253
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ESCAPE REEL RELEASED FROM HOLDER.  REPLACED ESCAPE REEL IAW AMM 25-61-01.
